| Catalog Number |
867420 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address malformation of the lower leg in flexion due to loosening of the femoral sleeve at the bone to implant interface.Lps distal femur was implanted for treatment of comminuted distal femur fracture.During the revision surgery , it revealed a loose femoral sleeve that was disconnected to the stem.Implants were removed, stem was exchanged with a cemented stem and reimplanted.Doi: (b)(6) 2019, dor: (b)(6) 2019, left knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.